# SDR HEEA0010411

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 10220011850
- Condition: Light Inop
- Location: Cockpit
- Part time: 5,105 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTIMETER LIGHT INOPERATIVE.  TIME SINCE REPAIR 31:40.
